# SDR SWAA2022080839599

- Difficulty date: August 8, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N425LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29829
- Aircraft time: 67,282 hours, 39,729 cycles
- System (JASC): 2565 · Escape Slide
- Part: Flap
- Condition: Detached
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR SLIDE MANUAL DEPLOY FLAP DETACHED / [01] RESECURED MANUAL DEPLOY VELCRO FLAP COVER ON SLIDE AS REQUIRED PER AMM 25-66-01. A/C OK FOR SERVICE.
